Corrigenda to “Calculation of the regulator of Q(√D) by use of the nearest integer continued fraction algorithm”

Matthews, Keith R., Robertson, John P. and White, Jim (2008) Corrigenda to “Calculation of the regulator of Q(√D) by use of the nearest integer continued fraction algorithm”. Mathematics of Computation, 78 265: 615-616. doi:10.1090/S0025-5718-08-02142-X


Author Matthews, Keith R.
Robertson, John P.
White, Jim
Title Corrigenda to “Calculation of the regulator of Q(√D) by use of the nearest integer continued fraction algorithm”
Formatted title
Corrigenda to “Calculation of the regulator of Q(√D) by use of the nearest integer continued fraction algorithm”
Journal name Mathematics of Computation   Check publisher's open access policy
ISSN 0025-5718
Publication date 2008-01-01
Sub-type Correction/erratum
DOI 10.1090/S0025-5718-08-02142-X
Open Access Status
Volume 78
Issue 265
Start page 615
End page 616
Total pages 2
Editor D. W. Boyd
Place of publication United States
Publisher American Mathematical Society
Language eng
Subject 970101 Expanding Knowledge in the Mathematical Sciences
010101 Algebra and Number Theory
Abstract There are some minor errors in one of the algorithms and two of the tables in a paper by Williams and Buhr. These errors do not affect the major conclusions of the paper.
Q-Index Code CX
Q-Index Status Provisional Code
Additional Notes Published online in 2008 and in journal 2009.

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 11 Feb 2009, 22:06:21 EST by Marie Grove on behalf of School of Mathematics & Physics